# SDR CALA2015051900407

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 52,186 hours, 18,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 25712
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT EXTERIOR EMER LIGHT AFT OF RT AFT MOST BODY FAIRING INOPERATIVE.  R & R, OPERATIONS CHECKED GOOD.  THE BATTERY CHARGER M1671 IAW AMM 33-51-06 & 33-51-00.
